# SDR AALA201703209047

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 73,846 hours, 11,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT OVER L1 DOOR HAS A DETACHED LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-09.  OPERATIONAL CHECK GOOD.
